# SDR ASAA0944773

- Difficulty date: March 16, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION/MECH DAMAGE TO SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK.
